# SDR UALA2013042202757

- Difficulty date: April 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 73,294 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNT WIRES IN BUNDLE GOING TO THE P33 C RELAY PANEL. REPLACED DAMAGED WIRES. BURNT WIRES WERE REPAIRED IN P33 AND PROX ELECTRONIC BOX WERE REPLACED. OPS CHK OKAY.
